# SDR 97ZZZM547

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000200
- Condition: Cracked
- Location: Left Cockpit
- Part time: 899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING THE LEFT FRONT WINDSHIELD IAW DORNIER AIRCRAFT MM, JOB INSTRUCTION CARD 56-11-00-420, THE PROTECTIVE COATING WAS REMOVED AND A CRACK IN THE OUTER PANE WAS FOUND.  THE CRACK WAS NOT CAUSED BY IMPROPER PROCEDURES.  IT WAS APPARENTLY THERE FROM THE FACTORY OR CAUSED DURING SHIPMENT OF THE WINDSHIELD.  THE WINDSHIELD WAS REPLACED.  (M)
